# SDR CA150224006

- Difficulty date: February 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Not Reported
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE,  FLUCTUATION OF TORQUE WAS WITHIN 5 PERCENT.  AT TOP OF DESCENT ENGINE NR 2 TORQUE DROPPED TO ZERO AND ITT DROPPED BELOW 350, DEGREE C.  THE PILOT COMPLETED IFSD PROCEDURES AND ACCOMPLISHED A SUCCESSFUL SINGLE ENGINE LANDING. MFCU AND FUEL PUMP WAS REPLACED.  IDLE POWER RUN PARAMETERS FOUND SATISFACTORY. HIGH POWER RUN UP PARAMETERS ALSO SATISFACTORY.  ACFT RELEASED INTO SERVICE.
